Toeplitz Operators on Higher Cauchy-Riemann Spaces

  • Miroslav Engliš

  • Genkai Zhang

Toeplitz Operators on Higher Cauchy-Riemann Spaces cover
Download PDF

This article is published open access.


We develop a theory of Toeplitz, and to some extent Hankel, operators on the kernels of powers of the boundary d-bar operator, suggested by Boutet de Monvel and Guillemin, and on their analogues, somewhat better from the point of view of complex analysis, defined using instead the covariant Cauchy-Riemann operators of Peetre and the second author. For the former, Dixmier class membership of these Hankel operators is also discussed. Our main tool are the generalized Toeplitz operators (with pseudodifferential symbols), in particular there appears naturally the problem of finding parametrices of matrices of such operators in situations when the principal symbol fails to be elliptic.

Cite this article

Miroslav Engliš, Genkai Zhang, Toeplitz Operators on Higher Cauchy-Riemann Spaces. Doc. Math. 22 (2017), pp. 1081–1116

DOI 10.4171/DM/588